# SDR UALA2011080504077

- Difficulty date: August 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 66,742 hours, 24,721 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 1B6521
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE TO NR 1 ENGINE.  ACCOMPLISH AIRFRAME BIRD STRIKE CONDITION INSPECTION PER AMM.  ACCOMPLISHED BIRD STRIKE INSPECTION PER MM.  FOUND 1 BLADE DAMAGED.  NEED TO REPLACE 1 PAIR OF BLADES PCN 230-2728.
